RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1987, Volume 32, Issue 3, Pages 558–563 (Mi tvp1451)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

On Randomness Defect of a Finite Object Relative to Measures with Given Complexity Bounds

V. V. Vjugin


Full text: PDF file (451 kB)

English version:
Theory of Probability and its Applications, 1987, 32:3, 508–512

Bibliographic databases:

Received: 17.04.1987

Citation: V. V. Vjugin, “On Randomness Defect of a Finite Object Relative to Measures with Given Complexity Bounds”, Teor. Veroyatnost. i Primenen., 32:3 (1987), 558–563; Theory Probab. Appl., 32:3 (1987), 508–512

Citation in format AMSBIB
\Bibitem{Vyu87}
\by V.~V.~Vjugin
\paper On Randomness Defect of a Finite Object Relative to Measures with Given Complexity Bounds
\jour Teor. Veroyatnost. i Primenen.
\yr 1987
\vol 32
\issue 3
\pages 558--563
\mathnet{http://mi.mathnet.ru/tvp1451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=914946}
\zmath{https://zbmath.org/?q=an:0643.68059|0638.68029}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 32
\issue 3
\pages 508--512
\crossref{https://doi.org/10.1137/1132071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988P307400012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1451
  • http://mi.mathnet.ru/eng/tvp/v32/i3/p558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Vitani, M. Li, “Kolmogorovskaya slozhnost: dvadtsat let spustya”, UMN, 43:6(264) (1988), 129–166  mathnet  mathscinet  zmath
    2. V. A. Uspenskii, A. L. Semenov, A. Kh. Shen', “Can an individual sequence of zeros and ones be random?”, Russian Math. Surveys, 45:1 (1990), 121–189  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. G. Vovk, G. R. Shafer, “Kolmogorov's Contributions to the Foundations of Probability”, Problems Inform. Transmission, 39:1 (2003), 21–31  mathnet  crossref  mathscinet  zmath
    4. Uspensky V.A., V'yugin V.V., “Development of the algorithmic information theory in Russia”, Journal of Communications Technology and Electronics, 56:6 (2011), 739–747  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:175
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018